# SDR COM60420

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102AH2AG
- Condition: Defective
- Location: Fuselage
- Part time: 2,281 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE HEAT MESSAGE ON EICAS.  REPLACED TAT PROBE.
